Inner Illumination of Convex Polytopes

Peter Mani

Commentarii mathematici Helvetici (1974)

  • Volume: 49, page 65-73
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Mani, Peter. "Inner Illumination of Convex Polytopes." Commentarii mathematici Helvetici 49 (1974): 65-73. <>.

author = {Mani, Peter},
journal = {Commentarii mathematici Helvetici},
pages = {65-73},
title = {Inner Illumination of Convex Polytopes},
url = {},
volume = {49},
year = {1974},

AU - Mani, Peter
TI - Inner Illumination of Convex Polytopes
JO - Commentarii mathematici Helvetici
PY - 1974
VL - 49
SP - 65
EP - 73
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.